# SDR DALA2015092705923

- Difficulty date: September 26, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EMERGENCY EXIT DOOR 834 AFT LOWER FITTING IN PASSENGER CABIN.  REPLACED ON EMERGENCY EXIT DOOR 834 AFT LOWER FITTING IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG NR D52279040.
